# SDR SWIA202157887

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CRACKED CLIP FOR CABLE GUIDE BRACKET AT FS484 RBL36.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED EXISTING REPAIR CLIP FOR CABLE GUIDE BRACKET AT FS484 RBL36 REF REO 601R-53-41-059, REV-C, DATED 2020-03-11. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
